

Master Facilities Committee Meeting Tuesday, October 13, 2015

## Agenda

- Welcome 4:45 4:50 PM (5 minutes)
   Priorities for Building Improvements 4:50 5:10 PM (20 minutes)
   Funding 101 5:10 5:20 PM (10 minutes)
   Building Project Improvements

   In-depth review of Harcourt (10 minutes)
   Cost Estimates (10 minutes)
   Table Discussions (15 minutes)
- Q & A

   Exit Ticket

5:55 - 6:00 PM (5 minutes)